Hi..I am 33 years old and had a liver resection about 4 months ago..I still have alot of swelling and tenderness. I was wondering if this was normal..I also have alot of swelling in my feet. And I still get very tired at times. I had a large tumor removed from my liver in may.
It was a Adenoma...It ruptured in Dec 09..I was in ICU for 3 weeks..when this first happened They did three Embolizations..Then finally in May of this year they had to remove it..I just wasnt sure if all this was normal..Funny they have no idea what might have caused this tumor..they were thinking birth control..But I wasnt on it for years..but they still told me to stay away from any OCP..
i agree with staying away from OCOJ Am Soc Nephrol. 2010 Sep 23. [Epub ahead of print]
The Anti-Fibrotic Effect of Mycophenolic Acid-Induced Neutral Endopeptidase.
Dell'oglio MP, Zaza G, Rossini M, Divella C, Pontrelli P, Verrienti R, Rutigliano M, Ditonno P, Stifanelli P, Ancona N, Schena FP, Grandaliano G.
*Renal, Dialysis and Transplantation Unit, Department of Emergency and Organ Transplantation, University of Bari, Bari, Italy;
Mycophenolic acid (MPA) appears to have anti-fibrotic effects, but the molecular mechanisms underlying this are unknown. We prospectively studied 35 stable kidney transplant recipients maintained on cyclosporine and azathioprine. We converted 20 patients from azathioprine to enteric-coated mycophenolate sodium (EC-MPS) and continued the remaining 15 patients on azathioprine. Exploratory mRNA expression profiling, performed on five randomly selected EC-MPS patients, revealed significant upregulation of neutral endopeptidase (NEP), which is an enzyme that degrades angiotensin II. We confirmed these microarray data by measuring levels of NEP expression in all subjects; in addition, we found that NEP gene expression correlated inversely with proteinuria. In an additional 33 patients, glomerular and tubular NEP protein levels from renal graft biopsies were significantly higher among the 13 patients receiving cyclosporine + EC-MPS than among the 12 patients receiving cyclosporine + azathioprine or 8 patients receiving cyclosporine alone. Glomerular NEP expression inversely correlated with glomerulosclerosis and proteinuria, and tubular NEP expression inversely correlated with interstitial fibrosis. Incubation of human proximal tubular cells with MPA increased NEP gene expression in a dose- and time-dependent manner. Moreover, MPA reduced angiotensin II-induced expression of the profibrotic factor plasminogen activator inhibitor-1, and a specific NEP inhibitor completely reversed this effect. Taken together, our data suggest that MPA directly induces expression of neutral endopeptidase, which may reduce proteinuria and slow the progression of renal damage in kidney transplant recipients.
. they can be incidental or are hormonally dependent. i think you should be OK.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.